• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Approximation by bandlimited functions, generalized K-functionals and generalized moduli of smoothness

Analysis Mathematica. 2019. Vol. 45. No. 1. P. 1-24.
Artamonov S., Runovski K., Schmeisser H.

We study properties of generalized $K$-functionals and generalized moduli of smoothness in $L_p(\R)$ spaces with $1 \le p \le +\infty$. We obtain the direct Jackson type estimate and the inverse Bernstein type estimate for them. We state equivalence between approximation error of convolution integrals generated by an arbitrary generator with compact support generalized $K$-functionals generated by homogeneous function and generalized moduli of smoothness generated by $2\pi$-periodic generator subject to equivalence of their generators. We show that generalized $K$-functionals and generalized moduli of smoothness contain, as their special cases many well-known constructions of $K$-functionals and moduli of smoothness with an appropriate choice of the generators.